# SDR AU980359

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screw
- Part number: 03103625
- Condition: Distorted
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR SCREW BENT.
